# SDR SWAA2016072254173

- Difficulty date: July 16, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 66,361 hours, 52,839 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 6546146
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR SIDE STRUT SUPPORT FITTING CORRODED AT BS 685 AFT LUG.  REPAIRED FITTING IAW EA.
